JournalsprimsVol. 13, No. 1pp. 1–16

Isomorphism of a Piecewise Linear Transformation to a Markov Automorphism

  • Noboru Ito

    Waseda University, Tokyo, Japan
  • Makoto Mori

    University of Tsukuba, Ibaraki, Japan
Isomorphism of a Piecewise Linear Transformation to a Markov Automorphism cover
Download PDF

Cite this article

Noboru Ito, Makoto Mori, Isomorphism of a Piecewise Linear Transformation to a Markov Automorphism. Publ. Res. Inst. Math. Sci. 13 (1977), no. 1, pp. 1–16

DOI 10.2977/PRIMS/1195190098